# SDR CALA2015081394219

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 71,026 hours, 8,105 cycles
- Engine: Pwa PW4056
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Condition: Faulty
- Location: Steering Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIGURATION GEAR EICAS & WARNING HORN ON INITIAL TAKEOFF ROLL.  RTO 30 KTS  FOUND BODY GEAR STEERING ACTUATOR FAULT, MEL 3253D REFERS.  ACFT IS GOOD FOR SERVICE.
